Relationality and mathematical knowing

There are no files associated with this record.

Title Relationality and mathematical knowing
Author Maheux, Jean-François; Roth, Wolff-Michael
Editor Richard Barwell
Year Published 2011
Publisher FLM Publishing Association
Citation For the Learning of Mathematics: An International Journal of Mathematics Education, Vol. 31(3), pp. 36-41
Peer Reviewed Yes
Published Yes
Alternative URI http://flm-journal.org/index.php?do=details&lang=en&vol=31&num=3&pages=36-41
Faculty Arts, Education and Law
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice